Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
poptartie

Poor Circulation....?

Recommended Posts

I have another bothersome question. Does anyone else experience poor circulation while on accutane? I am always FREEZING cold. My nose and fingers are numb and my lips are blue. Seriously. Is it the meds? I swear, my house if 76 degrees and I'm wearing sweats and socks and I'm still so friggin cold >:(

Share this post


Link to post
Share on other sites

I had not really thought about that until I read your post, but I am also really cold a lot haha! My roomates are always fighting with me over the thermometer because I can't sleep when it's under 70. I wear my sweatshirt everywhere unless its like literally 110 degrees outside. Do you really think this could be from accutane?

Share this post


Link to post
Share on other sites

Yes, Yes it can cause poor circulation. Studies are starting to roll out also that it can effect thyroid function, which Hypothyroid can cause poor circulation & feeling of cold even in warm weather. You should advise your derm...as there are other medical issues that Accutane can cause that are related to poor circulation. Good Luck!

Share this post


Link to post
Share on other sites

Yes, Yes it can cause poor circulation. Studies are starting to roll out also that it can effect thyroid function, which Hypothyroid can cause poor circulation & feeling of cold even in warm weather. You should advise your derm...as there are other medical issues that Accutane can cause that are related to poor circulation. Good Luck!

I just took my 1st 20 mg pill yesterday and within a couple of hours my hands felt freezing cold. I read up on it, popped a niacin and it felt a bit better. Then I started feeling pressure in my head - it didn't hurt really, just felt like pressure was building up. This is just one pill! Should I be worried? I am very sensitive to most medications.

Share this post


Link to post
Share on other sites

Yes, Yes it can cause poor circulation. Studies are starting to roll out also that it can effect thyroid function, which Hypothyroid can cause poor circulation & feeling of cold even in warm weather. You should advise your derm...as there are other medical issues that Accutane can cause that are related to poor circulation. Good Luck!

I just took my 1st 20 mg pill yesterday and within a couple of hours my hands felt freezing cold. I read up on it, popped a niacin and it felt a bit better. Then I started feeling pressure in my head - it didn't hurt really, just felt like pressure was building up. This is just one pill! Should I be worried? I am very sensitive to most medications.

I have never taken Nician, but I would call your derm and let them know what has been happening since taking Accutane Better safe then sorry! Have you thyroid checked also, though it may be fine like I said that Accutane can cause thyroid issues and well Thyroid can cause acne.

Edited by oli girl

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×